# SDR SIMA200810001

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 12,470 hours, 11,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B2425
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 3197, FLIGHT CREW REPORTED MAIN ENTRANCE EMERGENCY EXIT SIGN ABOVE FASTEN SEAT FAILS TO ILLUMINATE AND EXIT SIGN ABOVE FLIGHT ATTENDANT STATIONS FAILS TO ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY IAW EMB 140 AMM 33-50-04.  OPERATIONAL CHECK GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
